# SDR USAA010739

- Difficulty date: May 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clip
- Condition: Cracked
- Location: Bs 360
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLIP CRACKED .25 INCH, BS 360 AT S13L.  FABRICATED, HEAT TREATED AND INSTALLED PER SRM 53-00-07 FIG 205.  (M)
